A conformally invariant gap theorem in Yang–Mills theory

Matthew Gursky, Casey Lynn Kelleher, Jeffrey Streets

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We show a sharp conformally invariant gap theorem for Yang–Mills connections in dimension 4 by exploiting an associated Yamabe-type problem.

Original languageEnglish (US)
Pages (from-to)1155-1167
Number of pages13
JournalCommunications In Mathematical Physics
Volume361
Issue number3
DOIs
StatePublished - Jan 1 2018

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A conformally invariant gap theorem in Yang–Mills theory'. Together they form a unique fingerprint.

  • Cite this